Author: Lisa Graas
•10/26/2004 03:54:00 PM
I'm starting to hear things now. Would that it could choirs of angels or at least the classical music I used to hear. Now the things I am hearing are frightening sounds. I don't want to talk about it.
Author: Lisa Graas
•10/26/2004 02:00:00 PM
On the outside, I don't know what people see in me. I know what I see in myself. I see someone who is struggling to maintain sanity..........wondering what those muffled voices mean.......unable to process information without getting really angry about it. Just the idea that someone is making me use my thought-processing skills to formulate an answer to something is enough to throw me into a rage.....yet, I suppress it because I know deep down that it would be abnormal and unhealthy for me to do that. That, my dear friends, is grace in action, for without grace I would not be able to do it.

So, why am I doing this? Why am I going off my medication if I am having this reaction? Well, it's because with the medication, I cannot function. Without the medication, I am horrible to live with, but at least some of the time I can function. I can care for my family although I am a grump. It's better than lying in bed all day because of fatigue.

I don't suppose anyone is ever going to understand this unless they experience it, but it is like climbing a mountain. I know, because I've climbed one before -- literally. It's the same, but harder.

I have four small children. I have to putter on somehow. I have to make it. I have to survive -- for their sake.

Author: Lisa Graas
•10/24/2004 08:13:00 PM
All about Halloween.

Surprise: Halloween's Not a Pagan Festival After All

Halloween, All Saints Day and All Souls Day

UNICEF and HALLOWEEN
Author: Lisa Graas
•10/24/2004 07:52:00 AM
For a long time I have been on five medications: Lamictal, Lexapro, Lithium, Abilify and Wellbutrin.

The side effects have been awful. Constant diarrhea, blurred vision and fatigue to the point of not being able to function are the worst of these. Now, at long last, I have decided to go off the medication. The medication is not helping me that much, it seems, because I still cannot function. At least when I was off medication, I had periods of hypomania where I could get things done. Now, it's constant depression and fatigue. I have four children and homeschool. I just can't do it anymore! So, with my doctor's help, I am going off meds.

So far, he has taken me completely off Lexapro and Abilify. More decreases will come. My next appointment with my pdoc is on November 2nd. Hopefully then he will go ahead and decrease my meds even more.

In the meantime, with the reduction of two meds, I am beginning to feel a little energy coming back. Thanks be to God!
Author: Lisa Graas
•10/24/2004 07:44:00 AM
Just think. What would happen if terrorists invaded the Vatican and destroyed St. Peter's Basilica ........or a throng of people?

It could happen, right?

No one I know has even mentioned it to me, but it seems to me that the Vatican would be a prime target.

Imagine if the Holy Father were murdered, heaven forbid.

Are we really taking the terrorist threat seriously? Or have we settled back down into our comfy homes and view it as entertainment on CNN?

Let us pray.

Our Father who art in heaven
Hallowed be thy name
Thy kingdom come
Thy will be done
On earth as it is in heaven.
Give us this day
Our daily bread
And forgive us our trespasses
As we forgive those who trespass against us
And lead us not into temptation
But deliver us from evil.
Amen.